Complutense University Library

Recursive connective rules.

Cutello, V. and Montero de Juan, Francisco Javier (1999) Recursive connective rules. International Journal of Intelligent Systems, 14 (1). pp. 3-20. ISSN 0884-8173

Official URL: http://onlinelibrary.wiley.com/journal/10.1002/%28ISSN%291098-111X

View download statistics for this eprint

==>>> Export to other formats

Abstract

An associative binary connective allows the evaluation of arbitrary finite sequences of items by means of a one-by-one sequential process. In this paper we develop an alternative approach for those nonassociative connectives, allowing a sequential definition by means of binary fuzzy connectives. It will be then stressed that a connective rule should be understood as a consistent sequence of binary connective operators.

Item Type:Article
Uncontrolled Keywords:Computer Science; Artificial Intelligence
Subjects:Sciences > Computer science > Programming languages (Electronic computers)
ID Code:16789
Deposited On:22 Oct 2012 09:18
Last Modified:22 Oct 2012 09:18

Repository Staff Only: item control page